Angle structures and normal surfaces

Feng Luo Stephan Tillmann

Geometric Analysis and Geometric Topology mathscidoc:1912.43787

Transactions of the American Mathematical Society, 360, (6), 2849-2866, 2008
Let M be the interior of a compact 3-manifold with boundary, and let M be an ideal triangulation of M This paper describes necessary and sufficient conditions for the existence of angle structures, semi-angle structures and generalised angle structures on M respectively in terms of a generalised Euler characteristic function on the solution space of the normal surface theory of M This extends previous work of Kang and Rubinstein, and is itself generalised to a more general setting for 3-dimensional pseudo-manifolds.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:58:19 uploaded by Feng_Luo ] [ 22 downloads ] [ 0 comments ]
@inproceedings{feng2008angle,
  title={Angle structures and normal surfaces},
  author={Feng Luo, and Stephan Tillmann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205819412249351},
  booktitle={Transactions of the American Mathematical Society},
  volume={360},
  number={6},
  pages={2849-2866},
  year={2008},
}
Feng Luo, and Stephan Tillmann. Angle structures and normal surfaces. 2008. Vol. 360. In Transactions of the American Mathematical Society. pp.2849-2866. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205819412249351.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved